# SDR CA060621003

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 2,705 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CL41CCST041CA
- Condition: Cracked
- Location: Engine
- Part time: 1,023 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

ENGINE RUNNING ROUGH FOUND NR 1 CYLINDER HEAD CRACKED.
